Manifolds of nonpositive curvature and their buildings
Publications Mathématiques de l'IHÉS, Volume 65 (1987), p. 35-59
@article{PMIHES_1987__65__35_0,
     author = {Burns, Keith and Spatzier, Ralf},
     title = {Manifolds of nonpositive curvature and their buildings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {65},
     year = {1987},
     pages = {35-59},
     zbl = {0643.53037},
     mrnumber = {88g:53050},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__65__35_0}
}
Burns, Keith; Spatzier, Ralf. Manifolds of nonpositive curvature and their buildings. Publications Mathématiques de l'IHÉS, Volume 65 (1987) pp. 35-59. http://www.numdam.org/item/PMIHES_1987__65__35_0/

[B] W. Ballmann, Nonpositively curved manifolds of higher rank, Ann. of Math., 122 (1985), 597-609. | MR 87e:53059 | Zbl 0585.53031

[BBE] W. Ballmann, M. Brin and P. Eberlein, Structure of manifolds of non-positive curvature. I, Ann. of Math. 122 (1985), 171-203. | MR 87c:58092a | Zbl 0589.53047

[BBS] W. Ballmann, M. Brin and R. Spatzier, Structure of manifolds of non-positive curvature. II, Ann. of Math., 122 (1985), 205-235. | MR 87c:58092b | Zbl 0598.53046

[Be] M. Berger, Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France, 83 (1955), 279-330. | Numdam | MR 18,149a | Zbl 0068.36002

[BGS] W. Ballmann, M. Gromov and V. Schroeder, Manifolds of Nonpositive Curvature, Birkhäuser, Progress in Mathematics, 61 (1985). | MR 87h:53050 | Zbl 0591.53001

[BS] K. Burns and R. Spatzier, On topological Tits buildings and their classification, Publ. Math. I.H.E.S., 65 (1987), 5-34. | Numdam | MR 88g:53049 | Zbl 0643.53036

[Bou] N. Bourbaki, Groupes et Algèbres de Lie, chap. IV, V, VI, Eléments de Mathématique, fasc. XXXIV, Paris, Hermann (1968).

[E1] P. Eberlein, Rigidity problems of manifolds of nonpositive curvature, Preprint (1985).

[E2] P. Eberlein, Isometry groups of simply connected manifolds of nonpositive curvature. II, Acta Mathematica, 149 (1982), 41-69. | MR 83m:53055 | Zbl 0511.53048

[EO] P. Eberlein and B. O'Neill, Visibility manifolds, Pacific J. Math., 46 (1973), 45-109. | MR 49 #1421 | Zbl 0264.53026

[KN] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol. I, New York, Wiley (1963). | MR 27 #2945 | Zbl 0119.37502

[M] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Annals of Math. Studies, No. 78, Princeton, New Jersey, Princeton University Press (1973). | MR 52 #5874 | Zbl 0265.53039

[Ma] G. A. Margulis, Discrete Groups of Motions of Manifolds of Nonpositive Curvature, A.M.S. Translations, 109 (1977), 33-45. | Zbl 0367.57012

[S] R. J. Spatzier, The geodesic flow and an approach to the classification of manifolds of nonpositive curvature, M.S.R.I. Berkeley Preprint 004-84 (1984).

[Si] J. Simons, On transitivity of holonomy systems, Ann. of Math., 76 (1962), 213-234. | MR 26 #5520 | Zbl 0106.15201

[Sp] E. H. Spanier, Algebraic Topology, McGraw-Hill (1966). | MR 35 #1007 | Zbl 0145.43303

[T] J. Tits, Buildings of Spherical Type and Finite BN-pairs, Springer Lecture Notes in Mathematics, 386 (1970). | MR 57 #9866 | Zbl 0295.20047